Eigenvalue asymptotics of long Kirchhoff plates with clamped edges

Research output

Original languageEnglish
Pages (from-to)473-494
JournalSbornik Mathematics
Volume210
Issue number4
Publication statusPublished - 2019

Cite this

@article{981d10acbdcd423bb99c686c3658ac7c,
title = "Eigenvalue asymptotics of long Kirchhoff plates with clamped edges",
author = "Назаров, {Сергей Александрович} and Бахарев, {Федор Львович}",
year = "2019",
language = "English",
volume = "210",
pages = "473--494",
journal = "Sbornik Mathematics",
issn = "1064-5616",
publisher = "Turpion Ltd.",
number = "4",

}

TY - JOUR

T1 - Eigenvalue asymptotics of long Kirchhoff plates with clamped edges

AU - Назаров, Сергей Александрович

AU - Бахарев, Федор Львович

PY - 2019

Y1 - 2019

M3 - Article

VL - 210

SP - 473

EP - 494

JO - Sbornik Mathematics

JF - Sbornik Mathematics

SN - 1064-5616

IS - 4

ER -